Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Delayed periods. Taken Postinor-2. Possibility of pregnancy?

i have taken Postinor -2 last tuesday, i took the first pill four hours after having sex ., I have taken postinor 2 2 times before all those times i got my period on the 6th day of having sex, but this time its been 8 days i still didn t get my period. my normal period is due on the 26th of this month which is 10 days from now. please help me, i am scared of me being pregnant .
Asked On : Sat, 19 May 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Emergency contraception is 95 % effective if taken within 24 hours of unprotected intercourse.
It is not 100 % effective, and should not be casually used everytime as a replacement for a stable form of contraception.
Please check for your pregnancy, if you miss a period.
It is not necessary to bleed after taking these pills always.
Take care.
Answered: Mon, 14 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor